Bc Pain Relief Powder Headaches & Body Aches Fast Regular Str - 50 Count
Loading..
Active Ingredients: In Each Powder: Aspirin (NSAID) (845 mg), Caffeine (65 mg). Purpose: Pain Reliever, NSAID Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride.
Pain Relief, Fast, Powders

Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID). Pain reliever, caffeine, pain reliever aid. Relieves headaches & body aches. www.bcpowder.com. A Prestige Brands Company.

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; shock; asthma (wheezing). Stomach bleeding: Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while us
Directions Adults and Children 12 Years of Age and Over: Place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Ask a doctor.
About the Producer Medtech Products
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.